Announcement

Collapse
No announcement yet.

Cystoprotek leg cramps

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • VickiB
    replied
    Originally posted by Sharyn View Post
    Which supplement do you taken and how many mg? Does it bother your bladder?
    I take a potassium 99mg made by Spring Valley. No, it doesn't seem to bother my bladder, but on the most part my bladder is pretty quiet now-a-days.

    Leave a comment:


  • cmclien
    replied
    Sharyn,
    If you feel you are already taking enough calcium (1,200-1,500mg or so) then also potassium and/or vitamin D can cause it. I tried a potassium supplement but that didn't help mine which are mostly incredibly painful foot cramps. So a number of months ago I started taking Vit D3, 2,000mg a day and my cramps totally went away. My PCP told me not to take more then that though I've read people who are low take much more then that. Seeing that I live in the chicago suburbs and literally do not get outside for more then the time it takes to get in my car for months and months this made sense.

    I divide my dose up into morning and night, 1,000mg each, it has no effect on my bladder and the brand is Naturemade. If I take a multi-vitamin at night then I skip it because my multi has 1,000mg of D3 too. I had noticed the correlation between not taking my multi and having more foot cramps and finally figured out it was the D3 in it I was missing that was making my symptoms worse.

    Leave a comment:


  • Sharyn
    replied
    Which supplement do you taken and how many mg? Does it bother your bladder?

    Leave a comment:


  • VickiB
    replied
    I've heard bananas are a good source of potassium. Unfortunately, my bladder & bananas don't get along very well.

    I take a potassium supplement. After it was recommended to me I kept it in the back of my mind as something to try. It took Dr Oz mentioning it to cause me to go out and buy it though.

    Leave a comment:


  • Sharyn
    replied
    Potassium

    I have horrible leg cramps. How do you take the posassium? I asked my doc and he said eat a banana and drink more water.

    Leave a comment:


  • VickiB
    replied
    Hi Judy,

    I used to have a lot of problems with leg cramps both before and after starting CystoProtek. The CystoProtek didn't seem to make it any worse or better. Someone suggested increasing my potassium intake, I did (just slightly), and have not had a cramp since.

    I do think there can be many reasons for cramping and it's probably best to ask your doctor. From what I've read, potassium, vit D, or calcium deficiencies are just a few of the possible culprits. The one thing I do know is that a leg cramp is not any fun at all. -Especially those that come on in the middle of the night, jolting you out of a deep sleep!

    Vicki

    Leave a comment:


  • Judy Gee
    replied
    Hi Shryn, I used to live in Fremont, raised in Castro Valley. I thnk your the first person I have met from that direction ever but I'm sure there are many others. You can send me a pm at [email protected] if you woud like. I have had my IC for about 7 yrs. I was in remission for 3 yrs but had a flare in Jan. Just getting through it now. I will share more with you if you would like if you would like to e-mail me. Judy Gee

    Leave a comment:


  • Sharyn
    replied
    Cystoprotek vs Algonot

    I have not tried either one of these. I was in remission and having heparin instill once a month. They are no longer helping.

    Leave a comment:


  • Judy Gee
    replied
    Thanks, haven't taken that for a long time and I will try it. Can't hurt.
    Judy Gee

    Leave a comment:


  • cmclien
    replied
    Originally posted by Judy Gee View Post
    I would like to know if anyone has experienced leg cramps and muscle pain while on Cystoprotek. Any information would be very helpful.
    Thanks, Judy Gee
    The only time I get them consistently is if I don't have enough vit d and calcium. Maybe your doctor can test your level of vit D.

    Leave a comment:


  • Judy Gee
    replied
    leg pain

    Yes, I will be having an MRI soon. I was just trying to figure out when this began and what I could be taking that would contribute to it. It started just after I started with my first flare in 3 yrs. Then I started taking the Cystoprotek. It's probably unrelated but I thought I would ask anyway. Thanks for your speedy response, Judy Gee

    Leave a comment:


  • ICNDonna
    replied
    I have never heard of this as a side effect of cystoprotek. Have you talked with your doctor about your leg pain? If not, I think it would be a good idea.

    Sending healing thoughts,
    Donna

    Leave a comment:


  • Judy Gee
    started a topic Cystoprotek leg cramps

    Cystoprotek leg cramps

    I would like to know if anyone has experienced leg cramps and muscle pain while on Cystoprotek. Any information would be very helpful.
    Thanks, Judy Gee
Working...
X